# SDR DALA1110419873

- Difficulty date: February 13, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL FLOOR PANEL 102C HAS CORROSION AROUND FASTENER HOLES, 2EA HAT CHANNELS CRACKED AND END SKIN TORN.  REMOVED CORROSION IAW SRM 53-01 FIG 1 ORIGINAL MATERIAL .032" REMOVED .002 FOUND TO BE WITHIN LIMITS IAW SRM 53-01 FIG 1.  REMOVED DAMAGED AREAS OF 3EA HAT CHANNELS AND SKIN PANEL IAW SRM 53-05.  INSTALLED HAT CHANNELS AND SPLICES IAW SRM 51-30-02.  INSTALLED FILLER AND DOUBLER IAW SRM 53-05 FIG 1 P226.
